Analiz ve Fonksiyonlar Teorisi Anabilim Dalı

İçerik Hazırlanıyor
Son İki Yılda Uluslararası Dergilerde Yayınlanan Makaleler
2025
21. Değer, U.; Imaş kızı, M.; Abdullayev, F. On the behavior of m-th derivatives of polynomials in bounded and unbounded regions without zero angles in weighted Lebesgue spaces. AXIOMS, 2025, , -.
2024
20. şimşek, D.; Oğul, B.; Abdullayev, F. Dynamical Behavior of Rational Difference Equation x_{n+1}=((x_{n-13})/(±1±x_{n-1}x_{n-3}x_{n-5}x_{n-7}x_{n-9}x_{n-11}x_{n-13})). UKR. MATH. J., 2024, 76, 1093-1108.
19. Bayram, E.; Küçükaslan, M.; Et, M.; Aydın, A. Introducing Statistical Operators: Boundedness, Continuity, and Compactness. SIBERIAN MATHEMATICAL JOURNAL, 2024, 65, 1214-1226.
10.1134/S0037446624050215
18. Abdullayev, F.; Savchuk, V. Fejér-type positive operator based on Takenaka–Malmquist system on unit circle. J. MATH. ANAL. APPL., 2024, 529, 127298-127298.https://doi.org/10.1016/j.jmaa.2023.127298
17. Küçükaslan, M.; Temizsu, F.; çınar, M.; Aydın, A. Deferred statistical convergence of A-transformation of real valued sequences. FILOMAT, 2024, 38, 1595-1611.
10.2298/FIL2405595K
16. Bayram, E.; Aydın, A.; Küçükaslan, M. Weighted statistical rough convergence in normed spaces. MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, 2024, 18, 178-192.
15. DeÄŸer, U.; Abdullayev, F. On the behavior of derivatives of algebraic polynomials in regions with piecewise quasismooth boundary having cusps. FILOMAT, 2024, 38, 3467-3492.
10.2298/FIL2410467D
14. DeÄŸer, U.; Abdullayev, F. On the growth of derivatives of algebraic polynomials in regions with a piecewise quasicircle with zero angles. FILOMAT, 2024, 38, 3493-3522.
10.2298/FIL2410493D
13. Bayındır, H.; Değer, U. A note on approximation by some product means in variable exponent Lebesgue spaces. MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, 2024, 18, 37-45.
12. Zeltser, M.; Sezgek, Å. Matrix transformations of double convergent sequences with powers. PROCEEDINGS OF THE ESTONIAN ACADEMY OF SCIENCES, 2024, 73, 379-395.
10.3176/proc.2024.4.07
11. DeÄŸer, U.; Abdullayev, F. Bernstein-Nikolskii-Markov-type inequalities for algebraic polynomials in a weighted Lebesgue space in regions with a cusps. TURKISH JOURNAL OF MATHEMATICS, 2024, 48, 713-733.
10. Tunç, T.; Erdem, A. Korovkin-type theorems via some modes of convergence. FILOMAT, 2024, 38, 8-.
10.2298/FIL2402523T
9. Erdem, A.; Dişkaya, O.; Menken, H. On the F-Bernstein polynomials. UKRAINS’KYI MATEMATYCHNYI ZHURNAL, 2024, 76, 832-842.
10.3842/umzh.v76i5.7439
8. Erdem, A. P-Bernstein Polynomials. FILOMAT, 2024, 38, 8795-8804.
10.2298/FIL2425795E
7. ÅŸimÅŸek, D.; OÄŸul, B.; Abdullayev, F. Dynamical Behavior of Solution of Fifteenth-Order Rational Difference Equation . FILOMAT, 2024, 38, 997-1008.
10.2298/FIL2403997S
6. DeÄŸer, U.; Abdullayev, F. On the growth of derivatives of algebraic polynomials in regions with a piecewise quasicircle with zero angles. FILOMAT, 2024, 38, -.
5. DeÄŸer, U.; Abdullayev, F. Bernstein-Nikolskii-Markov-type inequalities for algebraic polynomials in a weighted Lebesgue space in regions with cusps. TURKISH JOURNAL OF MATHEMATICS, 2024, 48, -.
4. Küçükaslan, M.; Aydın, A. Deferred statistical order convergence in Riesz spaces. HACETTEPE UNIVERSITY, 2024, , -.
10.15672/hujms.1322652
2023
3. Abdullayev, F.; Savchuk, V.; Savchuk, M. BEST APPROXIMATION-PRESERVING OPERATORS OVER HARDY SPACE. ANALYSIS AND MATHEMATICAL PHYSICS, 2023, 13, 1-19.10.1007/s13324-023-00825-7
2. özkartepe, N.; Imaş kızı, M.; Abdullayev, F. Bernstein-Nikolskii-Markov-Type Inequalities for Algebraic Polynomials in a Weighted Lebesgue Space. FILOMAT, 2023, 37, 5701-5715.
1. Hejduk, J.; Küçükaslan, M.; Loranty, A. On 〈s〉-generalized topologies. WALTER DE GRUYTER GMBH, 2023, 0, -.
10.1515/gmj-2023-2096